# SDR ASAA2023110246128

- Difficulty date: November 2, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 7,048 hours, 2,037 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 2085M31G03
- Part serial: PAT14R84
- Condition: Coked
- Location: #2 Engine
- Part time: 6,313 hours, 1,840 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP ON CFM CNR 20231103005 #2 ENG (S/N 60A519) TREND DATA SHOWS FUEL NOZZLE PILOT COKING. (#PRI3/ETOPS) (FULL SET FUEL NOZZLE REPLACEMENT 737MAX T/C 73-ASA-02)NO EXTENSION ALLOWED (225 CYCLES OR 45 DAYS, WHICHEVER OCCURS FIRST). GROUNDED - YES. (RESOLVED ON W/O: 1971461 TASKCARD: N/R-00001 ) REPLACED #2 ENGINE NOZZLE SET , REF. ASA T/C 73-ASA-02.
